Severe muscle pain after remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

buddyr503
New Member


Date Joined May 2011
Total Posts : 15
   Posted 6/24/2011 10:19 PM (GMT -7)   
After my last two remicade infusions I have had severe muscle pain for a week after the infusion. It is so severe I can barely move my arms, and when I do my muscle feel like they are going to explode. I can barely walk, and feel like I can barely hold my self up when just standing. I have told my dr. about this and he didn't seem to concerned. Is this an allergic reaction or a sign that I may have developed anti-bodies? I do take pre-meds of tylenol and iv benedral.

Anyone else experience this?

SeriouslyRelaxed
Regular Member


Date Joined Mar 2011
Total Posts : 137
   Posted 6/25/2011 1:08 AM (GMT -7)   
Not to the same degree. After my last infusion the muscles across my upper back, shoulders and neck hurt!! for about 3 days.
55 yr F Dx 2/11 w/ crohns, and crohns related arthritis. ~pentasa, prednisone trying to taper. Again .,methotrexate injections weekly, folic acid, remicade every 6 weeks, fish oil, vitamin D, Biotin, probiotics, the occasional Xanax, hydrocodone PRN ~ levothyroxine, requip, wellbutrin

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14994
   Posted 6/25/2011 9:48 AM (GMT -7)   
Could be the antibodies are not agreeing with you. There are some who got drug induced Lupus from the Remicade, although they improved when they got off it. I think you are reacting to it. Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease
Crohn's Disease for over 35 years. Currently on Asacol, Protonix, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!

trickynikki
Regular Member


Date Joined Jul 2003
Total Posts : 471
   Posted 6/25/2011 6:49 PM (GMT -7)   
I got severe joint pain from Remicade, but not muscle pain. If you think the pain is related to the Remicade maybe you could talk to your doctor about switching to Humira or Cimzia. They are also biologics, but less likely to cause reactions because they don't have mouse proteins in them.

buddyr503
New Member


Date Joined May 2011
Total Posts : 15
   Posted 6/25/2011 6:54 PM (GMT -7)   
Thank you guys. Its definately the remicade. I emailed my gi about it, and asked about humira.
Buddyr503 28yr/m
entocort, pentasa, predison, currently on 300 remicade every 8 weeks, 15mg mtx weekly, folic acid, 50,000 iu vitamin d weekly.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, November 26, 2014 8:37 PM (GMT -7)
There are a total of 2,278,926 posts in 253,292 threads.
View Active Threads


Who's Online
This forum has 158711 registered members. Please welcome our newest member, Dide1981.
347 Guest(s), 8 Registered Member(s) are currently online.  Details
sayyadina, Girlie, DonC, gumby44, fruitgirl, BlusMama, roger41, roxy8820


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer